BibTeX record journals/tase/XuanDLW11

download as .bib file

@article{DBLP:journals/tase/XuanDLW11,
  author    = {Qi Xuan and
               Fang Du and
               Yanjun Li and
               Tie{-}Jun Wu},
  title     = {A Framework to Model the Topological Structure of Supply Networks},
  journal   = {{IEEE} Trans. Automation Science and Engineering},
  volume    = {8},
  number    = {2},
  pages     = {442--446},
  year      = {2011},
  url       = {https://doi.org/10.1109/TASE.2010.2071414},
  doi       = {10.1109/TASE.2010.2071414},
  timestamp = {Sat, 27 May 2017 14:24:37 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tase/XuanDLW11},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier